Korean J Dermatol.  1995 Feb;33(1):145-149.

Generalized Cutaneous Pseudolymphoma Associated with Phenytoin Therapy

Abstract

The term pseudolymphoma is not specific, and a variety of infl; m atory reactions may simulate clinically and histopat,hologically a cutaneous malignant lymphomas udolymphoma induced by drug therapies, especially anticonvulsants, have been reportecl. These pseidayrnphornas most commonly appear as single lesions. Characteristically, few localized lesions disappear after discontinuing therapy with the offending drug. Multiple and generalized tumors are very rate. We report a case of generalized cutaneous pseudolymphoma assocated with phenytoin therapy in a 52-year old male patient.

Keyword

Pseudolymphoma; Phenytoin
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr